MathSciNet Relay Station
MathSciNet bibliographic data
MR1459153 (98g:14064) 14M15 (14H60)
Teixidor i Bigas, Montserrat Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1597–1603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement